# SDR I5PA2022101475704

- Difficulty date: October 14, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,487 hours, 33,743 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 34C5
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REPLACED APU SURGE VALVE DUE TO NO DUCT PRESSURE.
